Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On power characters of singular integers in a properly irregular cyclotomic field


Author: H. S. Vandiver
Journal: Trans. Amer. Math. Soc. 32 (1930), 391-408
MSC: Primary 11R18
DOI: https://doi.org/10.1090/S0002-9947-1930-1501542-8
MathSciNet review: 1501542
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R18

Retrieve articles in all journals with MSC: 11R18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501542-8
Article copyright: © Copyright 1930 American Mathematical Society